English version English version
dr
Artur Wachowicz

Zakład: Zakład zastosowań współczesnej analizy matematycznej
Stanowisko: adiunkt
Funkcja: Dyrektor do spraw dydaktycznych
Pokój: 136
Telefon: (+48) 42 631-38-54
e-mail: artur.wachowicz@p.lodz.pl
Dyżur:

Publikacje naukowe:

  • Marek Balcerzak, Michał Popławski, Artur Wachowicz, Ideal convergent subsequences and rearrangements for divergent sequences of functions, Mathematica Slovaca (20 pkt.), 67 (6) (2017), 1461–1468, JCR
  • Marek Balcerzak, Michał Popławski, Artur Wachowicz, The Baire category of ideal convergent subseries and rearrangements, Topology and its Applications (20 pkt.), 231 (2017), 219-230, JCR
  • Marek Balcerzak, Szymon Głąb, Artur Wachowicz, Qualitative properties of ideal convergent subsequences and rearrangements, Acta Mathematica Hungarica (15 pkt.), doi:10.1007/s10474-016-0644-8 (2016), 312-323, JCR
  • Marek Balcerzak, Filip Strobin, Artur Wachowicz, Bilinear mappings -selected properties and problems, in monograph Traditional and present-day topics in real analysis, Łódź University Press (2013), 281-306
  • Marek Balcerzak, Adam Majchrzycki, Artur Wachowicz, Openness of multiplication in some function spaces, Taiwanese J. Math., 17 (2013), 1115-1126, JCR
  • Artur Bartoszewicz, Szymon Głąb, Artur Wachowicz, Remarks on ideal boundedness, convergence and variation of sequences, J. Math. Anal. Appl., 375 (2011), 431-435, JCR
  • Artur Wachowicz, Multiplying balls in Cⁿ[0,1], Real Anal. Exchange, 34 (2009), 1-6
  • Artur Wachowicz, Preimages of residual sets of continuous functions under operation of superposition, Georgian Math. J., 12 (2005), 763–768, JCR
  • Marek Balcerzak, Artur Wachowicz, W. Wilczyński, Multiplying balls in the space of continuous functions on [0,1], Studia Math., 170 (2005), 203-209, JCR
  • Artur Wachowicz, Baire category and standard operations on pairs of continuous functions, Tatra Mt. Math. Publ., 24 (2002), 141-146
  • Marek Balcerzak, Artur Wachowicz, Some examples of meager sets in Banach spaces, Real Anal. Exchange, 26 (2001), 877-884

Instytut Matematyki Wydział FTIMS Politechnika Łódzka, 90-924 Łódź, ul. Wólczańska 215, tel. 42 631-36-17, fax. 42 631-38-65